Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DisillusionedMice

Redness won't go away after epiduo

Recommended Posts

Posted (edited)

So november 2018 I got prescribed epiduo because of acne. In march, my face was practically clear so the derm told me to stick with it. But since I started this treatment my face is red everywhere but around my mouth (where I didn't use epiduo basically). I asked the pharmacist about it and he told me to stop using it every night and to decrease using until my face got better. That's what I did and it helped a little bit but my face was still red and not the same colour than my mouth/the rest of my body like before epiduo. After that I just stopped using the medication in may because I wanted my face to heal more. Now in july my face is still red and I have some pimples again. I don't want to use epiduo again but I'm scared to go to the dermatologist and to ask him to give me something else because I stopped the medication by myself. Also my acne is not as bad as before, maybe he could refuse to gives me a new medication idk?? Can I refuse to keep using epiduo and ask for something else for the redness?

Btw I use sunscreen every day so it can't be that!! I moisturize too it really seems to be epiduo the problem :/

Edited by DisillusionedMice

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×